×

On complete convergence for arrays of rowwise negatively associated random variables. (English) Zbl 1154.60319

Summary: Some results on complete convergence for arrays of rowwise negatively associated random variables are presented. They generalize some previous known results for rowwise independent random variables.

MSC:

60F15 Strong limit theorems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Block, H. W.; Savits, T. H.; Sharked, M., Some concepts of negative dependence, Ann. Probab., 10, 765-772 (1982) · Zbl 0501.62037
[2] Huang, W. T.; Xu, B., Some maximal inequalities and complete convergence of negatively associated random sequences, Statist. Probab. Lett., 57, 183-191 (2002) · Zbl 1084.60501
[3] Jingjun, L.; Shixin, G.; Pingyan, C., The Hájeck-Rényi inequality for NA random variables and its application, Statist. Probab. Lett., 43, 99-105 (1999) · Zbl 0929.60020
[4] Joag-Dev, K.; Proschan, F., Negative association of random variables with applications, Ann. Statist., 11, 286-295 (1983) · Zbl 0508.62041
[5] Li, Y. X.; Zhang, L. X., Complete moment convergence of moving-average processes under dependence assumptions, Statist. Probab. Lett., 70, 191-197 (2004) · Zbl 1056.62100
[6] Liang, H.;  , Y.; Su, C., Complete convergence for weighted sums of NA sequences, Statist. Probab. Lett., 45, 85-95 (1999) · Zbl 0967.60032
[7] Matu la, P., A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett., 15, 209-213 (1992) · Zbl 0925.60024
[8] Pruitt, W. E., Summability of independent random variables, J. Math. Mech., 15, 769-776 (1966) · Zbl 0158.36403
[9] Rohatgi, V. K., Convergence of weighted sums of independent random variables, Proc. Cambrige Philos. Soc., 69, 305-307 (1971) · Zbl 0209.20004
[10] Shao, Q. M., A comparison theorem on moment inequalities between negatively associated and independent random variables, J. Theoret. Probab., 13, 343-356 (2000) · Zbl 0971.60015
[11] Su, C.; Zhao, L. C.; Wang, Y. B., Moment inequalities and week convergence for negatively associated sequences, Sci. China Ser. A, 40, 172-182 (1997) · Zbl 0907.60023
[12] Zhidong, B.; Chun, S., The complete convergence for partial sums of i.i.d. random variables, Sci. Sinica Ser. A, 28, 1261-1277 (1985) · Zbl 0554.60039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.